Anoop Chaturvedi
Anoop Chaturvedi
Professor of Statistics, University of Allahabad
No verified email
Cited by
Cited by
Performance of the 2SHI estimator under the generalised Pitman nearness criterion
T Van Hoa, A Chaturvedi
Communications in Statistics-Theory and Methods 26 (5), 1227-1238, 1997
The necessary and sufficient conditions for the uniform dominance of the two-stage Stein estimators
T Van Hoa, A Chaturvedi
Economics Letters 28 (4), 351-355, 1988
Stein rule estimation in linear model with nonscalar error covariance matrix
A Chaturvedi, G Shukla
Sankhyā: The Indian Journal of Statistics, Series B, 293-304, 1990
Robust Bayesian analysis of the linear regression model
A Chaturvedi
Journal of statistical planning and inference 50 (2), 175-186, 1996
Stein-rule restricted regression estimator in a linear regression model with nonspherical disturbances
A Chaturvedi, ATK Wan, SP Singh
Communications in Statistics-Theory and Methods 30 (1), 55-68, 2001
Improved multivariate prediction in a general linear model with an unknown error covariance matrix
A Chaturvedi, ATK Wan, SP Singh
Journal of multivariate analysis 83 (1), 166-182, 2002
Performance of the Stein-rule Estimators when the Disturbances are Misspecified as Spherical
T Van Hoa, A Chaturvedi, G Shukla
Economic Studies Quarterly (Japan) 44, 601-611, 1993
Handbook of applied econometrics and statistical inference
A Ullah, ATK Wan, A Chaturvedi
Marcel Dekker, 2002
Bayesian estimation for the Pareto income distribution
SK Bhattacharya, A Chaturvedi, NK Singh
Statistical papers 40, 247-262, 1999
Robust linear static panel data models using ε-contamination
BH Baltagi, G Bresson, A Chaturvedi, G Lacroix
Journal of Econometrics 202 (1), 108-123, 2018
Mining and gene ontology based annotation of SSR markers from expressed sequence tags of Humulus lupulus
S Singh, S Gupta, A Mani, A Chaturvedi
Bioinformation 8 (3), 114, 2012
Estimation of regression coefficients subject to interval constraints in models with non-spherical errors
A Chaturvedi, ATK Wan
Sankhyā: The Indian Journal of Statistics, Series B, 433-442, 1999
Stein-rule estimation in a dynamic linear model
A Chaturvedi, ATK Wan
J. Appl. Stat. Science 7, 17-25, 1998
Selecting a double k-class estimator for regression coefficients
RAL Carter, VK Srivastava, A Chaturvedi
Statistics & probability letters 18 (5), 363-371, 1993
Robust Bayesian analysis of a multivariate dynamic model
A Shrivastava, A Chaturvedi, MI Bhatti
Physica A: Statistical Mechanics and its Applications 528, 121451, 2019
Bayesian estimation of regression coefficients under extended balanced loss function
A Chaturvedi, Shalabh
Communications in Statistics-Theory and Methods 43 (20), 4253-4264, 2014
Estimation of Linear Regression Model with Random Coefficients Ensuring Almost Non‐Negativity of Variance Estimators
VK Srivastava, GD Mishra, A Chaturvedi
Biometrical Journal 23 (1), 1-8, 1981
Risk and Pitman closeness properties of feasible generalized double k-class estimators in linear regression models with non-spherical disturbances under balanced loss function
A Chaturvedi, Shalabh
Journal of Multivariate Analysis 90 (2), 229-256, 2004
Unbiased estimation of the MSE matrices of improved estimators in linear regression
A Wan, A Chaturvedi, G Zou
Journal of Applied Statistics 30 (2), 173-189, 2003
Robust Bayesian analysis of Weibull failure model
A Chaturvedi, M Pati, SK Tomer
Metron 72 (1), 77-95, 2014
The system can't perform the operation now. Try again later.
Articles 1–20